# SDR G1IA201808240001

- Difficulty date: August 21, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N126EC
- Make and model: Lear 45LEAR
- Aircraft serial: 45226
- Aircraft time: 5,404 hours, 5,011 cycles
- Engine: Hnywl TFE73120BR
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Part number: 4557100085
- Condition: Corroded
- Location: Keel
- Part time: 5,404 hours, 5,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING, STAB HEAT TROUBLESHOOTING, MAINTENANCE DISCOVERED AN AREA OF CORROSION ON THE LOWER CENTER WING SPLICE PLATE AFT OF THE REAR WING CARRY THRU JUST INBOARD OF THE RH KEEL BEAM. AFTER CONTACTING BOMBARDIER ENGINEERING AND WHILE BEGINNING CORROSION REMOVAL, ENGINEERING ADVISED US THAT THEY WOULD WRITE US A FERRY FLIGHT PERMIT AND WE SHOULD MAKE ARRANGEMENTS TO REPOSITION THE AIRCRAFT TO ONE OF THEIR FACILITIES. WILL AMEND THIS REPORT ONCE A CORRECTIVE ACTION IS COMPLETED.
